# SDR AALA202510249633

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,981 hours, 29,380 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D5311107720200
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK CENTER WINDSHIELD FRAMING THE LEFT CONTINUITY FITTING BETWEEN AT FR 2 AND Y0 MUST BE REPLACED PER INSTRUCTIONS OUTLINED IN EO 5319Y017-002. REPLACED CONTINUITY FITTING PER EO 5319Y017-002.
